Journal article icon

Journal article

PHASE CHEMISTRY AND PROPERTIES OF ALNICO-2 PERMANENT-MAGNETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1051/jphyscol:19888306

Authors


HETHERINGTON, M More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Materials
JAKUBOVICS, J More by this author
Journal:
JOURNAL DE PHYSIQUE
Volume:
49
Issue:
C-8
Pages:
673-674
Publication date:
1988-12-05
DOI:
ISSN:
0302-0738
URN:
uuid:afe73af6-a547-4b5d-998b-3fcb42691e4d
Source identifiers:
6850
Local pid:
pubs:6850
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP